website


Kidofen Max oral suspension, kids fever

Other

Sale price £16.99 Regular price £30.00

Tax included. Shipping calculated at checkout.

Kidofen Max oral suspension, kids fever 100ml

The medicinal product Kidofen Max oral suspension contains ibuprofen as the active substance - a non-steroidal anti-inflammatory drug that has analgesic, antipyretic and anti-inflammatory properties. The indication for the use of the drug is the treatment of pain and fever.

Composition of Kidofen Max oral, kids fever suspension:

Active substance: ibuprofen (Ibuprofenum). 5 ml of suspension contains 250 mg of ibuprofen and excipients: liquid maltitol (E965), glycerol, sodium chloride, citric acid (E330), sodium citrate, sucralose (E955), polysorbate 80, xanthan gum, sodium benzoate (E211), strawberry flavor (contains ethanol, propylene glycol), purified water.

Action of kids fever, Kidofen Max oral suspension:

Ibuprofen contained in the medicinal product Kidofen Max oral suspension is a non-steroidal anti-inflammatory drug that has analgesic, antipyretic and anti-inflammatory effects. The drug is indicated for the treatment of fever of various origins and pain of various origins of mild and moderate intensity. The drug is intended for immediate use. Strawberry-flavored suspension.

Application:
The medicinal product Kidofen Max oral suspension indicated for use in the treatment of fever of various origins (e.g. in the course of viral infections and post-vaccination reaction) and pain of various origins, weak and moderate (headache, throat and muscle pain - e.g. in the course of viral infections) ; pain in muscles, joints and bones as a result of injuries to the motor organs (strains, sprains); pains as a result of soft tissue injuries, postoperative pains; toothaches, pains after dental procedures, pain due to teething; headaches; earaches occurring in otitis media For use over 3 months of age.

Additional kids fever information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Consult your doctor or pharmacist before using the drug if: you have certain skin diseases (systemic lupus erythematosus or mixed connective tissue disease); you have hereditary blood production disorders (e.g. acute intermittent porphyria) you have or have ever had a bowel disease (such as, for example, chronic enteritis, ulcerative colitis or Crohn's disease); you have ever had or currently have high blood pressure and / or heart failure; the patient has renal and hepatic dysfunction (during long-term use of the drug, liver and kidney function parameters and blood counts should be monitored); you have a blood clotting disorder (ibuprofen may extend the bleeding time); you have bronchial asthma or allergy (past or present); the patient has hay fever, nasal polyps, chronic obstructive airways disease; you are taking additional medicines that may increase the risk of ulceration or bleeding (e.g. oral corticosteroids - prednisolone), anticoagulants (e.g. warfarin), selective serotonin reuptake inhibitors (antidepressants) and antiplatelet drugs (such as acetylsalicylic acid); the patient is simultaneously taking other drugs from the NSAID group (including COX-2 inhibitors); the patient has recently had major surgery; the patient is 65 years of age (increased risk of adverse drug reactions, especially gastrointestinal bleeding and perforation of the gastric or duodenal wall, which may be fatal - tell your doctor about any unusual gastrointestinal symptoms (especially bleeding and pain, especially at the beginning of treatment); you suffer from chickenpox - then the use of this drug is not recommended. As a result of long-term use of any painkillers, you may experience headaches, which should not be treated with increased doses of this medicine - discontinue use and consult your doctor; you have heart disease, you have had a heart attack, bypass surgery, you have peripheral arterial disease, or you have had any stroke (including a mini-stroke or a transient ischemic attack - called a TIA). the patient suffers from arterial hypertension, diabetes, have high cholesterol, have a family history of heart disease or stroke, or you smoke you have an infection. Bleeding, ulceration or perforation of the gastrointestinal tract, which may be fatal, have been reported during treatment with all NSAIDs, with or without warning symptoms, or in patients with serious gastrointestinal disease - in the event of gastrointestinal bleeding or ulceration treatment must be stopped immediately. The risk of gastrointestinal bleeding, ulceration or perforation increases with increasing dose in patients who develop ulceration, particularly with bleeding or perforation, and in the elderly. In such patients, treatment should commence on the lowest effective dose. In these patients, and in those patients requiring the concomitant administration of low-dose acetylsalicylic acid or drugs that increase the risk of gastrointestinal reactions, concomitant treatment with protective agents (e.g. misoprostol or proton pump inhibitors) should be considered. The medicine may hide the symptoms of the infection and therefore it may delay the use of appropriate treatment for the infection and, consequently, lead to an increased risk of complications. When using other medications, consult your doctor or pharmacist. Do not drink alcohol while taking the drug. Use in children: should not be used in children under 3 months of age or weighing less than 5 kg. Use during pregnancy and breastfeeding: it is not recommended to use the drug in the first and second trimester, it is contraindicated in the third trimester. Short-term use of low doses of the drug does not require discontinuation of breastfeeding. The drug may affect female fertility, it is a temporary effect (disappears after discontinuation of use). The drug contains propylene glycol - 10.44 mg in every 5 ml of suspension. The drug contains liquid maltitol (E965) - the possibility of using it in people with known intolerance to certain sugars should be discussed with a doctor. The drug contains ethanol - approximately 6.9 mg of alcohol (ethanol) in each dose (5 ml) - which is equivalent to 0.14% (w / v) - equivalent to less than approximately 1 ml of beer or wine. The small amount of alcohol in this drug will not have any noticeable effects. The drug contains sodium benzoate (E211) - 3.45 mg of sodium benzoate in every 5 ml of suspension. The drug contains sodium - 9.3 mg of sodium (the main component of table salt) in each 5 ml of suspension - this corresponds to 0,

Contraindications:
Do not use in case of hypersensitivity to any component of the drug and other non-steroidal anti-inflammatory drugs. Do not use if you have ever experienced shortness of breath, asthma, runny nose, swelling of the face and / or hands or urticaria after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use if you have or have ever had gastric ulcer and / or duodenal ulcer or bleeding (two or more confirmed cases of ulceration or bleeding). Do not use when you have ever had gastrointestinal bleeding or perforation associated with the use of NSAIDs. Do not use in case of severe liver, kidney and heart failure. Do not use in the event of bleeding in the brain (cerebrovascular bleeding) or other active bleeding. Do not use, when there are blood clotting disorders. Do not use in the case of disorders of blood production of unknown origin. Do not use in children with severe dehydration (caused by vomiting, diarrhea or insufficient fluid intake). Do not use in women in the third trimester of pregnancy.

Side effects:
Some people may experience side effects while taking the drug. If you experience the following side effects, stop taking this medicine immediately and seek medical help as soon as possible: swelling of the face, lips, tongue or throat which may cause difficulty in breathing or swallowing, worsening of asthma, unexplained wheezing or shortness of breath (symptoms may occur). even after the first use of the drug); signs of gastrointestinal bleeding (severe stomach pain, vomiting with blood or coffee grounds, black stools or blood in stools); severe skin reactions - rash covering your entire body, peeling, blistering and flaking skin. Common: gastrointestinal complaints - abdominal pain, nausea and indigestion, diarrhea, gas, constipation, heartburn, vomiting, slight blood loss from the stomach and / or intestines which may, in exceptional cases, lead to anemia. Uncommon: gastric ulcer and / or duodenal ulcer; gastrointestinal perforation or bleeding; ulcerative stomatitis; worsening of the symptoms of colitis and Crohn's disease; gastritis; headache, dizziness, insomnia, agitation, irritability or tiredness; blurred vision; hives and itching; various skin rashes. Rare: tinnitus (ringing in the ears); side pain and / or abdominal pain, blood in the urine and a fever may be symptoms of kidney damage (papillary necrosis); increase in blood urea; decrease in hemoglobin. Very rare: psychotic reactions, depression; passing less urine than usual, and swelling (in patients with high blood pressure or renal insufficiency), interstitial nephritis that can lead to acute kidney failure, swelling and cloudy urine (nephrotic syndrome); hypertension; vasculitis; heart failure, palpitations, heart attacks and swelling of the face or hands; oesophagitis, pancreatitis, formation of intestinal diaphragm-like strictures; liver dysfunction, liver damage (the first symptoms may be discoloration of the skin), especially during long-term treatment, liver failure, acute hepatitis; problems with blood cell production - the first symptoms are: fever, sore throat, superficial mouth ulcers, flu-like symptoms, severe tiredness, nosebleeds or bruising. In such cases, treatment must be stopped immediately and your doctor consulted. Do not self-medicate with painkillers or drugs that lower fever (antipyretics); severe skin infections and soft tissue complications from chickenpox infection; Exacerbation of infection-related inflammations (e.g. development of necrotizing fasciitis). If symptoms of infection appear or worsen, the patient should immediately go to a doctor who will administer appropriate treatment; severe skin reactions - occurrence of blisters on the skin and / or mucous membranes which, when ruptured, form painful wounds, often at the same time fever, pain in muscles and joints (the so-called Stevens-Johnson syndrome), erythema multiforme and toxic epidermal necrolysis (so-called Lyell's syndrome); hair loss (alopecia); stiff neck, headache, nausea, vomiting, fever, altered consciousness (signs of aseptic meningitis). Not known: severe skin reactions known as DRESS syndrome - skin rash, fever, swollen lymph nodes and increase in eosinophils; a red, scaly rash with bumps under the skin and blisters, mostly in the skin folds, on the trunk and arms, with a fever at the start of treatment (called acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek medical attention immediately; the skin becomes sensitive to light. Non-steroidal anti-inflammatory drugs (including ibuprofen) may be associated with a slightly increased risk of heart attack (heart attack) or stroke. stiff neck, headache, nausea, vomiting, fever, altered consciousness (signs of aseptic meningitis). Not known: severe skin reactions known as DRESS syndrome - skin rash, fever, swollen lymph nodes and increase in eosinophils; a red, scaly rash with bumps under the skin and blisters, mostly in the skin folds, on the trunk and arms, with a fever at the start of treatment (called acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek medical attention immediately; the skin becomes sensitive to light. Non-steroidal anti-inflammatory drugs (including ibuprofen) may be associated with a slightly increased risk of heart attack (heart attack) or stroke. stiff neck, headache, nausea, vomiting, fever, altered consciousness (signs of aseptic meningitis). Not known: severe skin reactions known as DRESS syndrome - skin rash, fever, swollen lymph nodes and increase in eosinophils; a red, scaly rash with bumps under the skin and blisters, mostly in the skin folds, on the trunk and arms, with a fever at the start of treatment (called acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek medical attention immediately; the skin becomes sensitive to light. Non-steroidal anti-inflammatory drugs (including ibuprofen) may be associated with a slightly increased risk of heart attack (heart attack) or stroke. disturbance of consciousness (symptoms of aseptic meningitis). Not known: severe skin reactions known as DRESS syndrome - skin rash, fever, swollen lymph nodes and increase in eosinophils; a red, scaly rash with bumps under the skin and blisters, mostly in the skin folds, on the trunk and arms, with a fever at the start of treatment (called acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek medical attention immediately; the skin becomes sensitive to light. Non-steroidal anti-inflammatory drugs (including ibuprofen) may be associated with a slightly increased risk of heart attack (heart attack) or stroke. disturbance of consciousness (symptoms of aseptic meningitis). Not known: severe skin reactions known as DRESS syndrome - skin rash, fever, swollen lymph nodes and increase in eosinophils; a red, scaly rash with bumps under the skin and blisters, mostly in the skin folds, on the trunk and arms, with a fever at the start of treatment (called acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek medical attention immediately; the skin becomes sensitive to light. Non-steroidal anti-inflammatory drugs (including ibuprofen) may be associated with a slightly increased risk of heart attack (heart attack) or stroke. severe skin reactions known as DRESS syndrome - skin rash, fever, swollen lymph nodes and increase in eosinophils; a red, scaly rash with bumps under the skin and blisters, mostly in the skin folds, on the trunk and arms, with a fever at the start of treatment (called acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek medical attention immediately; the skin becomes sensitive to light. Non-steroidal anti-inflammatory drugs (including ibuprofen) may be associated with a slightly increased risk of heart attack (heart attack) or stroke. severe skin reactions known as DRESS syndrome - skin rash, fever, swollen lymph nodes and increase in eosinophils; a red, scaly rash with bumps under the skin and blisters, mostly in the skin folds, on the trunk and arms, with a fever at the start of treatment (called acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek medical attention immediately; the skin becomes sensitive to light. Non-steroidal anti-inflammatory drugs (including ibuprofen) may be associated with a slightly increased risk of heart attack (heart attack) or stroke. on the trunk and arms with a fever at the start of treatment (known as acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek medical attention immediately; the skin becomes sensitive to light. Non-steroidal anti-inflammatory drugs (including ibuprofen) may be associated with a slightly increased risk of heart attack (heart attack) or stroke. on the trunk and arms with a fever at the start of treatment (known as acute generalized pustular eruption). If such symptoms occur, stop taking the medicine and seek medical attention immediately; the skin becomes sensitive to light. Non-steroidal anti-inflammatory drugs (including ibuprofen) may be associated with a slightly increased risk of heart attack (heart attack) or stroke.

Dosage of Kidofen Max oral kids fever suspension:

Use the drug as prescribed by your doctor or according to the instructions on the leaflet. Drug for short-term use. Use orally. Shake well before use. Dose the drug using a dosing syringe. It is recommended to use the lowest effective dose for the shortest possible time necessary to relieve symptoms. If the symptoms of the infection persist or worsen, consult your doctor immediately. The recommended daily dose: 20-30 mg / kg body weight in divided doses - approximately every 6-8 hours. Children 3-6 months / 5-7.6 kg: single dose - 1 ml (50 mg), maximum daily dose - 3 times 1 ml (150 mg); children 6-12 months / 7.7-9kg: single dose - 1ml (50mg), maximum daily dose - 3-4 times 1ml (150-200mg); children 1-3 years / 10-15 kg: single dose - 2 ml (100 mg), the maximum daily dose - 3 times 2 ml (300 mg); children 4-6 years / 16-20 kg: single dose - 3 ml (150 mg), maximum daily dose - 3 times 3 ml (450 mg); children 7-9 years / 21-29 kg: single dose - 4 ml (200 mg), maximum daily dose - 3 times 4 ml (600 mg); children 10-12 years / 30-40kg: single dose - 6ml (300mg), maximum daily dose - 3 times 6ml (900mg). Adults and adolescents over 12 years of age: the recommended dose in the symptomatic treatment of pain and fever: 8 ml 3 times a day, use until symptoms disappear. Elderly patients: dosage individually determined by a doctor - it is recommended to reduce the dose. People with renal insufficiency: the dose should take into account the degree of renal insufficiency. Do not use more than the recommended dose. People with a sensitive stomach - it is recommended to use it with a meal. For children over 6 years of age months of age and adolescents, you should consult if the drug needs to be used for more than 3 days or if symptoms worsen. For children from 3 to 5 months of age, consult if symptoms persist after 24 hours of using the drug. Do not exceed the recommended doses.